# SDR TSAA0977007

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 54,334 hours, 62,022 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: B217
- Condition: Defective
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 1 EPR FROZE AT 1.14 WHILE SETTING TAKEOFF POWER.  OTHER NR 1 INDICATIONS NORMAL.  ABORTED TAKEOFF AT 70 KTS.  RETURNED TO RAMP.  MX: REMOVED AND REPLACED EPR INDICATOR, DID NOT FIX.  REMOVED AND REPLACED EPR TRANSMITTER IAW AMM 77-11-21.  OPS CHECK OF EPR TRANSMITTER GOOD. ACFT RETURNED TO SERVICE.
